# SDR COMA9710016

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 3035729
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FILTER IMPENDING BYPASS WARNING DURING FLIGHT.  REPLACED RT ENGINE FUEL FILTERS.
